MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SORRELL RETRACTOR WEIGHT 2.0LB; HIP INSTRUMENTS : RETRACTORS

DEPUY ORTHOPAEDICS INC US SORRELL RETRACTOR WEIGHT 2.0LB; HIP INSTRUMENTS : RETRACTORS
Model Number 1516-40-505
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The bottom of the implant to broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device was received for examination; therefore, the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d1, d2a, d2b, d4 (catalog, udi and expiration date) and h4 removed expiration date 11/30/2022 since the device involved was an instrument and does not have an expiry date.The expiry date reported on the initial was submitted in error.

Brand Name
SORRELL RETRACTOR WEIGHT 2.0LB
Common Device Name
HIP INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14370624
Report Number1818910-2022-08711
Device Sequence Number20031559
Product Code GAD
UDI-Device Identifier10603295148203
UDI-Public10603295148203
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number1516-40-505
Device Catalogue Number259807230
Device Lot NumberHM0608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown